HIV Prevention and Testing > How Can I Prevent HIV?

PrEP side effects

(1/1)

sagar1105:
HI All,
I have started taking on demand PrEP like 2-1-1 method since 1 month. I am following the schedule strictly. i dont do any unsafe acts. But recently had throat pain got diagnosed with Thyroiditis. I didnt have any problem before. Even doctor dont know how I got.
Dose any one knows  that PrEP can have a side effect of thyroid swelling ?

Jim Allen:
Hiya,

Nothing specific to Truvada as far as I'm aware.

Now, there are four main types (causes) of thyroiditis, your doctor should be working with you to understand what is going on and treating you accordingly.

Do hope you feel better soon. Take care.

Here's what you need to know to avoid HIV infection:
Use condoms for anal or vaginal intercourse, correctly and consistently, every time, no exceptions. Continue taking PrEP as an additional layer of protection against HIV

Keep in mind that some sexual practices which may be described as safe in terms of HIV transmission might still pose a risk for transmission of other easier to transmit STI's, so please do get fully tested regularly.

Also, note that it is possible to have an STI and show no signs or symptoms and the only way of knowing is by testing.

Kind regards

Jim

sagar1105:
HI Jim

Thanks for your reply. I was diagnosed as Subacute thyroiditis.
Hope it will go soon.

Thanks again
 

Jim Allen:
Hiya,

So viral, okay well hope you feel better soon and keep working with your doctor.

Best, Jim

Navigation

[0] Message Index

Go to full version